Adam Fuller's Papers

My research is in, broadly speaking, operator algebras and multivariable operator theory.

All my papers can be found on the arXiv. They can also be eventually found through MathSciNet (subscription required) and Google Scholar.

  1. (with A.P. Donsig and D.R. Pitts) Von Neumann algebras and extensions of inverse semigroups,
    accepted to the Proceedings of the Edinburgh Mathematical Society. (Preprint)
  2. (with K.R. Davidson and E.T.A. Kakariadis) Semicrossed Products of Operator Alegbras by semigroups,
    accepted to the Memoirs of the American Mathematical Society. (Preprint)
  3. (with K.R. Davidson and E.T.A. Kakariadis) Semicrossed Products of Operator Alegbras: A Survey,
    accepted to the New York Journal of Mathematics. (Preprint)
  4. (with D.R. Pitts) Isomomorphisms of lattices of Bures-closed bimodules over Cartan MASAs,
    New York Journal of Mathematics 19 (2013), 657-668. (Article, Preprint)
  5. (with D. Yang) Nonself-adjoint 2-graph algebras,
    accepted to the Transactions of the American Mathematical Society. (Article, Preprint)
  6. (with M. Kennedy ) Isometric tuples are hyperreflexive,
    Indiana University Journal of Mathematics 62 (2013), no. 4 (Article, Preprint)
  7. Nonself-adjoint semicrossed products by abelian semigroups,
    Canadian Journal of Mathematics 65 (2013), no. 4, 768-782. (Article, Preprint)
  8. Finitely Correlated Representations of Product Systems of C*-Correspondences of Product Systems over Nk,
    Journal of Functional Analysis 260 (2011), 574-611. (Article, Preprint)
Home